# SDR YENA2023072700872

- Difficulty date: July 24, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 80,041 hours, 29,111 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1954, DCA-BOS. 'AIRBORNE FUME EVENT AFT GALLEY; NO MX-270 PROVIDED. COMPLIED WITH INFO NOTICE 2017-T015 SECTION A, ISOLATED TO FAULT TYPE 10 PER TSM 05-50-00-810-085-B. APU WAS REPLACED ON 6-13-23 DUE TO ODOR EVENTS. THE PREVIOUS EVENT TO THIS ON 7-16-23 WAS DETERMINED TO BE ENVIRONMENTALLY RELATED. (HEAVY RAIN)'
